# SDR 2003FA0000307

- Difficulty date: March 18, 2003
- Submitted: March 21, 2003
- Operation: General aviation
- Aircraft: N198FJ
- Make and model: Amd FALCON900
- Aircraft serial: 198
- Aircraft time: 29 hours, 14 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 803682
- Part serial: 1528
- Condition: Failed
- Location: Mlg
- Part time: 29 hours, 14 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN THE GEAR HANDLE WAS PLACED UP ALL THREE GREEN LIGHTS EXTINGUISHED. A LOUD METALLIC GRINDING TYPE NOISE WAS NOTED AFTER SEVERAL SECONDS (10-15) THE NOISE STOPPED AND THE GREEN LIGHT FOR THE NOSE GEAR ILLUMINATED. AT THIS TIME THE GEAR HANDLE WAS UP THE NOSE GEAR INDICATED DOWN, THE LT & RT MAIN GEAR DOORS WERE OPEN. WHEN THE GEAR HANDLE WAS PLACED DOWN NO ACTIVITY WAS NOTED VISUALLY OR NOISE BY THE GEAR, APPROX. 45-75 SECONDS LATER THE LT & RT MAIN GEAR DOWN LOCK GREEN LIGHTS ILLUMINATED AND THE RED DOOR LIGHTS EXTINGUISHED.
